# SDR 9510399930

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- System (JASC): 3150 · Central Warning
- Part: Position Switch
- Part number: DT2RA7
- Condition: Binding
- Location: Stabilizer
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAKE-OFF WARNING HORN SOUNDED WITH ALL CONDITIONS MET FOR TAKE-OFF.  ABORTED TAKE-OFF AND RETURNED TO GATE.  FOUND STABILIZER TAKE-OFF POSITION SWITCH (S1-141) STICKING.  CLEANED AND LUBED SWITCH.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
